# SDR 2006UALA02267

- Difficulty date: November 27, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 21,071 hours, 2,861 cycles
- Engine: Pwa PW4090
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Condition: Unknown
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO ANC DUE TO FUEL INBALANCE.  FUEL IMBALANCE RIGHT 64 LEFT 60 AND LEFT TANK DECREASING AT HIGH RATE.  LEFT TANK DOWN TO 11.8 RIGHT 54.3.  ON DESCENT LEFT TANK STARTED GAINING FUEL AT HIGH RATE.  ON MAINT PAGE 1, PROBE 1 SHOWING 2.0 ON LEFT TANK.  RIGHT TANK PROBE 42.0.  FOUND LEFT TANK DRIPSTICKS OUT OF LIMITS PER GAUGE, RIGHT TANK DRIPSTICKS WITHIN LIMITS.  SUSPECT LEFT MAIN TANK PROBES NR 1 AND 5 BAD AS NOTED ON FUEL QTY PAGES INFO.
